Translator Disclaimer
2019 Fractional diffusion equation with distributed-order Caputo derivative
Adam Kubica, Katarzyna Ryszewska
J. Integral Equations Applications 31(2): 195-243 (2019). DOI: 10.1216/JIE-2019-31-2-195

Abstract

We consider a fractional diffusion equation with distributed-order Caputo derivative. We prove existence of a weak and regular solution for a general uniformly elliptic operator under the assumption that the weight function is only integrable.

Citation

Download Citation

Adam Kubica. Katarzyna Ryszewska. "Fractional diffusion equation with distributed-order Caputo derivative." J. Integral Equations Applications 31 (2) 195 - 243, 2019. https://doi.org/10.1216/JIE-2019-31-2-195

Information

Published: 2019
First available in Project Euclid: 23 September 2019

zbMATH: 07118802
MathSciNet: MR4010585
Digital Object Identifier: 10.1216/JIE-2019-31-2-195

Subjects:
Primary: 35R13
Secondary: 26A33 , 34A08 , 35K45

Keywords: continuity at initial time. , Distributed-order fractional diffusion , weak solutions

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
49 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 2 • 2019
Back to Top